# SDR 00FDEA00842

- Difficulty date: November 30, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 862  (C53-224-01) CORROSION ON FLOORBEAM BS 620, LBL 25, TO LBL 44.5, WL 208.  **  S/D  **  R&R PER FEDEX SRM 53-10-8 FIG 8.
